# SDR SWAA2013080118754

- Difficulty date: July 19, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 56,921 hours, 45,897 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65C30242
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE UPPER PANEL MIDDLE SUPPORT ANGLE FORWARD CLIP ON INNER PART OF PYLON INBD SIDE CRACKED.  R&R CLIP IAW SRM.
